# SDR DALA2025060904384

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 14,919 hours, 6,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR (L2) SCUFF PLATE FASTENER HOLES 90L AND 80L CORROSION. REMOVED CORROSION AND EVALUATED DAMAGED AREA OF AFT PAX DOOR LWR SKIN CUTOUT, FOUND OUT OF LIMITS IAW A220 ASRP J51-21-06 AND J53-61-01. RESTORED FINISH AND ACCOMPLISHED ALL WORK IAW DELTA ERA626312-14 REV. ORIGINAL. ASSOCIATED ER/A 14-626312 ADDED FOR AC 8120. (LP# 1005640)
